Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 60, NWS Jackson, MS

July 5, 2015Forrest County, Lamar County, Marion County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 5, 2015, 1:44 PM CDT for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 1:44 PM CDT (18:44 UTC)
Expired
Jul 5, 2015, 4:45 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Forrest County, MS, Lamar County, MS, Marion County, MS

What was reported inside it

TimeReportWhereRemark
Jul 5, 2:15 PM CDTFLASH FLOOD1 Ese Hattiesburg, MSSTREET FLOODING REPORTED ALONG EDWARDS ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2701 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WGUS54 KJAN 051844
FFWJAN
MSC035-073-091-052145-
/O.NEW.KJAN.FF.W.0060.150705T1844Z-150705T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  FORREST COUNTY IN SOUTHEASTERN MISSISSIPPI...
  LAMAR COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 445 PM CDT
    
* AT 144 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HATTIESBURG...PETAL...COLUMBIA...WEST HATTIESBURG...HOLLY
  SPRINGS...PURVIS...SUMRALL...BUNKER HILL...SUNRISE...GOSS...
  MACEDONIA...MORGANTOWN...RAWLS SPRINGS...MCLAURIN AND IMPROVE.

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3119 8994 3139 9001 3139 8982 3143 8982
      3143 8915 3109 8915

$$

DL
1 follow-up statement
780 
WGUS74 KJAN 052025
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT SUN JUL 5 2015

MSC035-073-091-052035-
/O.CAN.KJAN.FF.W.0060.000000T0000Z-150705T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MS-FORREST MS-LAMAR MS-
325 PM CDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING FOR NORTHERN MARION...FORREST AND LAMAR
COUNTIES IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3119 8994 3139 9001 3139 8982 3143 8982
      3143 8915 3109 8915

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 10:11 AM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 5, 10:11 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1011 AM CDT SUN JUL 5 2015

.UPDATE...ACTIVE MORNING WITH TRAINING CONVECTION IN THIS NW
FLOW REGIME. VERY FAVORABLE SETUP IN PLACE WITH A VERY DIVERGENT
UPPER JET STRUCTURE WITH LOW LEVEL THETA E ADV FOCUSED INTO THE BACK
OF THE EVOLVING STORM COMPLEX. CURRENT INDICATIONS (ALONG WITH
SUPPORT FROM THE HRRR) SUPPORT THIS ACTIVITY CONTINUING OVER THE W-
CENTRAL AND NW CWA THROUGH MIDDAY WITH THE PRIMARY THREAT BEING
FLASH FLOODING FROM HEAVY RAINFALL. SO FAR BASED OFF RADAR
ESTIMATES...LOCALIZED AREAS HAVE SEEN 3-6 INCHES. WITH THE TRAINING
SETUP...I EXPECT A FEW MORE POCKETS OF 2-5 INCHES WITH SOME OF THAT
OCCURRING OVER LOCATIONS THAT HAVE ALREADY SEEN SEVERAL INCHES. I
WOULD NOT RULE OUT SOME STORM TOTALS FROM JUST THIS MORNING IN THE 7-
10 INCH RANGE. DUE TO THIS...HAVE ADDED A FLASH FLOOD WATCH FOR
PARTS OF THE AREA. WE WILL EXPAND IF NEEDED...BUT FEEL THE CURRENT
AREA COVER THE THREAT WELL. AS FOR SEVERE STORMS...ENVIRONMENT IS
SUPPORTIVE TO OUR W/SW AND FEEL AS SFC HEATING GETS GOING...ACTIVITY
OVER THAT AREA WILL INCREASE WHILE THE LOCATIONS THAT ARE GETTING
THE HEAVY RAIN THIS MORNING WILL SEE ACTIVITY WANE SOME. WE HAVE
INCREASED SOME OF THE W/SW AREA FOR THE LIMITED SEVERE RISK WHILE
INCREASING THE FLOODING RISK TO COVER MORE AREA AND WE HAVE ADDED AN
ELEVATED RISK AREA.

THE MAIN FORECAST ADJ WAS TO INCREASE POPS THIS MORNING AND THEN
TREND/FOCUS ACTIVITY TO THE W/SW/S FOR LATER IN THE DAY. HOURLY
TEMPS WERE MODIFIED TO MATCH TRENDS AS WELL. /CME/

&&

.AVIATION...ANOTHER ACTIVE THUNDERSTORM DAY WITH MULTIPLE SITES
EXPERIENCING VSBY AND CIG RESTRICTIONS. THIS IS EXPECTED TO CONTINUE
FOR MUCH OF THE DAY. WILL HAVE TO MAKE NUMEROUS AMENDMENTS DUE TO
RAPIDLY CHANGING CONDITIONS. /SW/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  71  89  71 / 100  29  18   7
MERIDIAN      83  67  87  69 / 100  39  35  14
VICKSBURG     83  72  90  71 / 100  22  12   5
HATTIESBURG   86  70  90  70 /  72  29  20   9
NATCHEZ       86  72  91  73 /  72  19  11   5
GREENVILLE    85  72  90  73 /  96  25  16   6
GREENWOOD     85  69  88  71 /  57  32  23   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR MSZ034-035-
     040>042-047.

LA...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR LAZ007>009-
     015-016.

AR...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR ARZ074-075.

&&

CME/02/
Hazardous weather outlook, Jul 5, 9:39 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
939 AM CDT SUN JUL 5 2015

ARZ074-075-LAZ007>009-015-016-MSZ034-035-040>042-047-061445-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN-
939 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...ELEVATED
TIMING...TODAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 3 TO 6
INCHES OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WITH DAMAGING
WINDS TO 65 MPH AND HAIL UP TO QUARTER SIZE ARE ALSO
POSSIBLE...MAINLY ACROSS NORTHEAST LOUISIANA AND AROUND VICKSBURG.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2|)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ023>026-MSZ018-019-025-036-037-043>046-048>066-072>074-061445-
FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-LEFLORE-
HOLMES-ATTALA-MADISON-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-
NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
939 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...
NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH
CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TODAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 1 TO 3 INCHES
OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WIND DAMAGING WINDS TO 65
MPH AND HAIL UP TO QUARTER SIZE ARE ALSO POSSIBLE...MAINLY SOUTH OF A
LAUREL TO JACKSON TO RAYVILLE LINE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

MSZ026>033-038-039-061445-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WINSTON-NOXUBEE-
939 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

2

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jul 5, 12:00 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1200 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     HILLSBORO               32.46N 89.51W
07/05/2015                   SCOTT              MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN THE N-CENTRAL PORTION OF THE
            COUNTY.

&&

CME
Local storm report, Jul 5, 12:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1225 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      OAK GROVE               32.86N 91.39W
07/05/2015                   WEST CARROLL       LA   CO-OP OBSERVER

            MANY ROADS IN OAK GROVE WERE UNDER WATER. WATER HAD ALSO
            ENTERED SOME HOMES AND BUSINESSES.

&&

27
Special weather statement, Jul 5, 12:26 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1226 PM CDT SUN JUL 5 2015

MSZ057-065-066-051815-
COVINGTON MS-JONES MS-JASPER MS-
1226 PM CDT SUN JUL 5 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN JASPER...COVINGTON AND
JONES COUNTIES UNTIL 115 PM CDT...

AT 1225 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HEIDELBERG TO NEAR LONE
STAR...AND MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAUREL...ELLISVILLE...COLLINS...STRINGER...MOUNT OLIVE...
SANDERSVILLE...HEIDELBERG...SANFORD...TUCKERS CROSSING...MILL
CREEK...MOSS...STAFFORD SPRINGS...MOSELLE...SOSO...SEMINARY AND
PINEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3151 8959 3156 8964 3175 8972 3179 8960
      3180 8932 3187 8932 3199 8893 3196 8891
      3183 8891 3182 8894 3156 8894 3143 8938
      3144 8958
TIME...MOT...LOC 1725Z 324DEG 27KT 3190 8897 3168 8968

DL
Special weather statement, Jul 5, 1:04 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
104 PM CDT SUN JUL 5 2015

MSZ073-074-051845-
FORREST MS-LAMAR MS-
104 PM CDT SUN JUL 5 2015

...STRONG THUNDERSTORMS WILL AFFECT FORREST AND LAMAR COUNTIES
THROUGH 145 PM CDT...

AT 103 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MACEDONIA TO NEAR
OLOH...AND MOVING SOUTH AT 35 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HATTIESBURG...PETAL...WEST HATTIESBURG...PURVIS...LUMBERTON...
SUMRALL...BROOKLYN...SUNRISE...ROCK HILL...MACEDONIA...RAWLS
SPRINGS...BAXTERVILLE AND MCLAURIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3100 8950 3101 8950 3101 8955 3100 8955
      3100 8964 3143 8965 3143 8915 3106 8915
      3100 8948
TIME...MOT...LOC 1803Z 348DEG 29KT 3144 8917 3135 8961

DL
Special weather statement, Jul 5, 1:18 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
118 PM CDT SUN JUL 5 2015

LAZ007-051900-
MOREHOUSE LA-
118 PM CDT SUN JUL 5 2015

...STRONG THUNDERSTORMS WILL AFFECT WESTERN MOREHOUSE PARISH THROUGH
200 PM CDT...

AT 117 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
BEEKMAN TO STERLINGTON...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BASTROP...GALION...BEEKMAN...MER ROUGE AND COLLINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3300 9207 3300 9171 3260 9181 3260 9193
      3266 9191 3266 9194 3271 9197 3270 9202
      3271 9204 3270 9204 3269 9205 3273 9207
      3274 9205 3276 9206 3279 9205 3282 9207
      3284 9206 3287 9208
TIME...MOT...LOC 1817Z 262DEG 18KT 3300 9198 3268 9206

DL
Special weather statement, Jul 5, 1:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
132 PM CDT SUN JUL 5 2015

MSZ062-051915-
LINCOLN MS-
132 PM CDT SUN JUL 5 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LINCOLN COUNTY THROUGH
215 PM CDT...

AT 131 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SUMMIT...OR 7 MILES NORTH OF MCCOMB...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUTH.

LAT...LON 3142 9055 3142 9024 3135 9025 3135 9057
TIME...MOT...LOC 1831Z 283DEG 14KT 3135 9050

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:28 AM CDTSpecial Weather StatementJANIssaquena47 min
Jul 5, 7:48 AM CDTSevere Thunderstorm WarningJANIssaquena42 min
Jul 5, 8:07 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren53 min
Jul 5, 9:20 AM CDTFlash Flood WatchJANHumphreys, Issaquena, Sharkey, Warren, Washington, Yazoo10 hr
Jul 5, 9:51 AM CDTSpecial Weather StatementJANNewton39 min
Jul 5, 9:53 AM CDTSpecial Weather StatementJANLeake37 min
Jul 5, 10:06 AM CDTSevere Thunderstorm WarningJANLauderdale39 min
Jul 5, 10:16 AM CDTSevere Thunderstorm WarningJANNewton, Scott43 min
Jul 5, 10:20 AM CDTFlash Flood WarningJANBolivar, Washington3 hr
Jul 5, 10:57 AM CDTRiver Flood AdvisoryJANBolivar, Washington36 hr
Jul 5, 12:39 PM CDTSevere Thunderstorm WarningJANCovington, Jones44 min
Jul 5, 1:04 PM CDTSpecial Weather StatementJANForrest, Lamar41 min
Jul 5, 1:13 PM CDTFlash Flood WarningJANBolivar, Washington3 hr
Jul 5, 1:22 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion38 min
Jul 5, 1:32 PM CDTSpecial Weather StatementJANLincoln43 min
Jul 5, 1:57 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion63 min
Jul 5, 2:33 PM CDTRiver Flood WarningJANLeake46 hr
Jul 5, 3:23 PM CDTSevere Thunderstorm WarningJANAdams52 min
Jul 5, 3:30 PM CDTSevere Thunderstorm WarningJANAdams45 min
Jul 5, 4:04 PM CDTSpecial Weather StatementJANFranklin41 min
Jul 5, 4:15 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson48 min
Jul 5, 4:18 PM CDTAreal Flood WarningJANBolivar, Washington3 hr
Jul 5, 5:34 PM CDTFlash Flood WarningJANAdams, Franklin, Jefferson3 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.